Table of Contents
ISRN Algebra
Volume 2013 (2013), Article ID 572690, 5 pages
http://dx.doi.org/10.1155/2013/572690
Research Article

Some Theorems for Sigma Prime Rings with Differential Identities on Sigma Ideals

Department of Mathematics, Jamia Millia Islamia, Jamia Nagar, New Delhi 110025, India

Received 26 September 2013; Accepted 28 November 2013

Academic Editors: V. Bovdi, S. Dascalescu, V. Drensky, P. Koshlukov, and S. Yang

Copyright © 2013 Mohd Rais Khan and Mohd Mueenul Hasnain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohd Rais Khan and Mohd Mueenul Hasnain, “Some Theorems for Sigma Prime Rings with Differential Identities on Sigma Ideals,” ISRN Algebra, vol. 2013, Article ID 572690, 5 pages, 2013. doi:10.1155/2013/572690